Archived

This topic is now archived and is closed to further replies.

My Journey Begins - Approved For Accutane (W/pics)

36 posts in this topic

Hello depessingface!

I am happy to see your positive update! I am only a couple of days away from saying goodbye to month 1 as well! I went to the derm yesterday and she looked over my bloodwork - nothing out of the ordinary there. However, she wants to increase me from 30 mg/day to 60 mg/day! I was expecting only 40 mg, but she was happy with my progress and thought going to the full dose for my weight was the best way to go. I am hoping the side effects will stay manageable, and I hope my grumpiness will go away soon. I noticed that I need more rest these days to feel more patient. As far as the face goes, I have only one small new cyst along my jawline but it's aleady going down. I am happy that I'm worrying about my face less. Happy times!

1 person likes this

Share this post


Link to post
Share on other sites

@depressingface I really love reading your experience - I've had bad acne since I was a teenager, and as another 20-something, I'm really interested in knowing how you come along with the accutane.

1 person likes this

Share this post


Link to post
Share on other sites

Day 42: Things are going well. My skin isn't bad at all. I thought I was going to have a crazy break out but I have yet to see anything big. I'm getting so excited at how clear I will get.

All the gunk in my pores has almost completely come out. My skin no longer feels sand paperish. I always thought I had sebaceous filaments on my nose. That's what everyone told me they were. Now I am starting to think they were black heads all along. My pores on my nose look smaller and they are no longer filled with black stuff.

I have had no hair loss. I don't have any dry patches of skin. I work out often and I don't have any crazy muscle or joint pains. My lips get dry but I thought it was going to be worst. They maybe cracked once the entire time I have been on accutane.I think it had a lot to do with me being outside, for several hours, on a very windy and cold day.

The acne on my chest is pretty much non existent. The acne on my back has got so much better. There is still a lot of room for improvement.

I am very happy with my accutance progress and I know it should only get better. I really wish I would of made this decision sooner.

Thanks asascante. I will keep updating often. Isisrising I hope all is going well with your journey.


I Started Accutane (Claravis) on December 20, 2011

Month 1 - 20mg once per day

Month 2- 40mg once per day

Month 3- 40mg once per day

Month 4- 60mg (20mg in the morning, 40mg at night)

Month 5- 80mg (40mg in the morning, 40mg at night)

Month 5- 80mg (40mg in the morning, 40mg at night)

DONE since June 15, 2012!


Share this post


Link to post
Share on other sites

Day 52: I am breaking out on the left side of my face. I have noticed that my pimples are not going away quickly. Ugh this sucks. I try to hide them behind my hair. Oh well I just have to deal with it. I also notice these pimples don't usually have the pus stuff inside. They tend to be hard to the touch, and slightly painful. They seem deeper then the pimples I use to get which is probably why it takes longer for them to go away.

As far as side effects. My lips are dry but not cracked. My eyes tend to be dry when I wake up in the morning but its not bad. My hair isn't as shiny as it use to be but at least I have not suffered any hair loss. My mood remains the same and I have not experienced any muscle or joint pains.


I Started Accutane (Claravis) on December 20, 2011

Month 1 - 20mg once per day

Month 2- 40mg once per day

Month 3- 40mg once per day

Month 4- 60mg (20mg in the morning, 40mg at night)

Month 5- 80mg (40mg in the morning, 40mg at night)

Month 5- 80mg (40mg in the morning, 40mg at night)

DONE since June 15, 2012!


Share this post


Link to post
Share on other sites

Day 61: I had a pretty bad break out on the left side of my face. I am just getting over it. Hoping that things get better and better from here. I went to the dermatologist this past week. She is going to keep my on 40mg again this month. My biggest side effect has been waking up with dry eyes in the mornings. But other then that the other side effects are not really bad. Lips are dry but bearable. No joint or muscle pain.


I Started Accutane (Claravis) on December 20, 2011

Month 1 - 20mg once per day

Month 2- 40mg once per day

Month 3- 40mg once per day

Month 4- 60mg (20mg in the morning, 40mg at night)

Month 5- 80mg (40mg in the morning, 40mg at night)

Month 5- 80mg (40mg in the morning, 40mg at night)

DONE since June 15, 2012!


Share this post


Link to post
Share on other sites

Day 70: I was hoping to have clearer skin by now but it seems to be staying the same. It seems like my pimples are sticking around longer. Before my pimples would have the white pus center that was visibly seen. Now the pimples seem to be deeper and stick around longer. I can't even pop (I know I shouldn't) because there is no center.

Maybe I am just depressed. We have picture day at work this week. I have two huge pimples on my face that I can't hide behing my hair. There is also redness from old zits. I was hoping that things would have been better by now but nope not at all. Things to be the same.

I feel like I am on the wrong dosage. I weigh 168 lbs and I am 5'4. I know my acne was not bad to begin with but I figured the dosage would be equivalent to what someone my weight should be taking. My derm says she wants to put me on 60mg for month 4, 80mg for month 5, and then finish month 5 with 40mg.


I Started Accutane (Claravis) on December 20, 2011

Month 1 - 20mg once per day

Month 2- 40mg once per day

Month 3- 40mg once per day

Month 4- 60mg (20mg in the morning, 40mg at night)

Month 5- 80mg (40mg in the morning, 40mg at night)

Month 5- 80mg (40mg in the morning, 40mg at night)

DONE since June 15, 2012!


Share this post


Link to post
Share on other sites

I started month 5 on April 17, 2012. I just started 80 mg and I just broke out on the left side of my face. It looks terrible. I can't believe this. How do I get rid of the redness or make this go away quicker. :(


I Started Accutane (Claravis) on December 20, 2011

Month 1 - 20mg once per day

Month 2- 40mg once per day

Month 3- 40mg once per day

Month 4- 60mg (20mg in the morning, 40mg at night)

Month 5- 80mg (40mg in the morning, 40mg at night)

Month 5- 80mg (40mg in the morning, 40mg at night)

DONE since June 15, 2012!


Share this post


Link to post
Share on other sites

Ahh good luck! I hope everything works out the way you want it to!

& you're lucky to not have PIH... it sucks so bad and I'm suffering from it after accutane:(


started November 9th, 2011!

ended April 31, 2012!

So, so, so happy

:)


Share this post


Link to post
Share on other sites

Hi depressingface!

Im new on this forum, Im french so sorry for english! Im wondering how is your skin, now? do you still have enlarged and clogged pores? I have exactly the same skin that you had and I will begin accutane soon so I need some informations..

Thank you ..

Share this post


Link to post
Share on other sites